MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM_2 (CA_2)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM_2 (CA_2)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated calcium_2 (ca_2) results on two (2) patient samples obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens they obtained erroneously elevated calcium_2 (ca_2) results on two (2) patient samples on an atellica ch 930 analyzer.The erroneously elevated results were not reported to the physician(s).The same samples were reprocessed on the original atellica ch 930 analyzer.Lower results were obtained, considered correct, and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated calcium_2 (ca_2) results.
 
Additional Manufacturer Narrative
Additional information (13-nov-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) was within the customer¿s acceptable ranges.The cause of the event is unknown.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00276 was filed on 15-oct-2025.

Brand Name
ATELLICA CH CALCIUM_2 (CA_2)
Common Device Name
CALCIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
RANDOX LABORATORIES LTD
55 diamond road
registration # 8020890
crumlin, county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
isaac dashefsky
500 gbc drive
po box 6101
newark, DE 19714-6101
9173315804
MDR Report Key23304362
Report Number2432235-2025-00276
Device Sequence Number18648851
Product Code CJY
UDI-Device Identifier00630414220697
UDI-Public(01)00630414220697(10)252513(17)260501
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K083386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberN/A
Device Catalogue Number11097644
Device Lot Number252513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown